I am working with new Dr. He's great! My viral load is undetectable !! I'm a little anemic but he's not worried. He insisted I go dermatologist immediately for rash on arms. He said he would make the call himself if I didn't. I did go to the derm but he wants to take me off riba. Were going to give it week with the new prescriptions and hope I can ride this out. I'm the easy one 2b. I think its just me & racky who won the lotto. Doesn't feel that great. Lol!!! Thanks for your help guys. Kitty
Thank you Jules. But he is my dermatologist. He's also friends with my new gastro, not that it means anything. He's just looking out for me, there's more to my skin than I post. I have severe actinic keratosis. I'm very careful. Cali. girl should of been raised in Ireland. Thanks so much for your concern!!!
Congratulations on being UND. That is wonderful news.
I don't know all of your skin issues but I had a bad rash, started week 10 or so. I took Hydroxyzine 50 mg oral every 6 hours, Fluocinonide Ointment (body), Clobetesol soln. (scalp), Hydrocortisone Valaerate (face). These are all prescriptions. the over the counter stuff was totally useless. It was not until I was on a high enough dose of Hydroxyzine that the rash finally got under control.
Thanks pooh, 9 days will go by quick. I'll be rootin for ya!!! My derm gave me the same hydroxyzine (the pill) but different ointment. Ultravate is the ointment. Its working so far and I've only used it twice. Thanks I'm gonna be looking for your good news:-) :-) :-)
Congrats on the 8 week UND !!! Hopefully your skin issues can stabilize so the Derm doesn't take you off the Riba. Geno2...odds are with you if you can finish TX. Maybe you can suggest a dose reduction instead of taking you off all the way. (If it comes to that) Hopefully a week is enough time to allow the medications to work there magic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.